# SDR AALA201809219004

- Difficulty date: September 8, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 7,805 hours, 19,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004800004
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL SHAPE FITTING AT FRAME 67 AND STRINGER 23L.  REPLACED SILL SHAPE FITTING IAW AMM 53-45-15-1401, FIG 1, SHEET 1,  AND SRM 51-42--11.
